# SDR SWAA2023090584574

- Difficulty date: August 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACCESS PANEL 192HL BODY FAIRING ON PLATE FUSELAGE EXTERIOR 2023-477570<[01] REPLACED PLATE LOCATED ON ACCESS PANEL 192HL BODY FAIRING IAW B737-700 SRM 51-10-02 AND DRAWING 149A7263 SHEET 2 REV A SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED PLATE LOCATED ON ACCESS PANEL 192HL BODY FAIRING IAW B737-700 SRM 51-10-02 AND DRAWING 149A7263 SHEET 2 REV A  SEE INDIVIDUAL SIGN OFFS BELOW COMPLETED
